MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 9 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 9 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-907
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 10/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2017, the patient underwent total left knee arthroplasty due to degenerative joint disease and valgus.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 2.On (b)(6) 2019, the patient underwent a left knee revision due to loosening of the tibial component, lack of motion, fusions, and pain.The surgeon reported the tibia had bone that had grown up around the tibial tray as if the body was trying to stabilize a loose implant.The tibial tray was easily removed and had no cement adherent at the tray to cement interface.The cement was well-fixed to the bone.The femoral component was removed with minimal bone loss.The surgeon indicated the patella was revised.The patient was implanted with depuy revision knee system.Competitor¿s cement was utilized, and there were no complications reported.Doi: (b)(6) 2017.Dor: (b)(6) 2019, (lt knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE PS RP INSRT SZ 9 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9496714
Report Number1818910-2019-124100
Device Sequence Number1854068
Product Code NJL
UDI-Device Identifier10603295053002
UDI-Public10603295053002
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number1516-50-907
Device Catalogue Number151650907
Device Lot Number8121846
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR